Alert archive / Colorado / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 100, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 4, 2015, 7:33 PM MDT for El Paso County, Colorado. It was in force for 20 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 4, 2015, 7:33 PM MDT (01:33 UTC)
- Expired
- Jun 4, 2015, 7:53 PM MDT
- In force
- 20 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County El Paso County, CO
The radar
The Pueblo radar (KPUX), 64 km from the middle of the area, began a volume at 01:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 4, 7:40 PM MDT | HAIL 1 | 5 Wsw Calhan, CO | |
| Jun 4, 7:45 PM MDT | HAIL 1.5 | 5 Wsw Calhan, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 1.6 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 945 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 2145 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- -49 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
820
WUUS55 KPUB 050133
SVRPUB
COC041-050215-
/O.NEW.KPUB.SV.W.0100.150605T0133Z-150605T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
733 PM MDT THU JUN 4 2015
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN EL PASO COUNTY IN EAST CENTRAL COLORADO...
* UNTIL 815 PM MDT
* AT 732 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CALHAN...OR
30 MILES NORTHEAST OF COLORADO SPRINGS...MOVING NORTHEAST AT 35
MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CALHAN...RAMAH AND PEYTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3898 10406 3885 10430 3908 10468 3913 10456
3913 10405
TIME...MOT...LOC 0132Z 240DEG 32KT 3906 10433
HAIL...1.25IN
WIND...60MPH
$$
HODANISH3 follow-up statements
884
WWUS55 KPUB 050141
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
741 PM MDT THU JUN 4 2015
COC041-050215-
/O.CON.KPUB.SV.W.0100.000000T0000Z-150605T0215Z/
EL PASO CO-
741 PM MDT THU JUN 4 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM MDT
FOR NORTHEASTERN EL PASO COUNTY...
AT 740 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CALHAN...OR 29
MILES NORTHEAST OF COLORADO SPRINGS...MOVING NORTHEAST AT 15 MPH.
HAZARD...QUARTER SIZE HAIL.
LOCATION...5 MILES WEST...SOUTHWEST OF CALHAN.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
CALHAN...RAMAH AND PEYTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3898 10406 3885 10430 3908 10468 3913 10456
3913 10405
TIME...MOT...LOC 0140Z 237DEG 11KT 3905 10434
HAIL...1.00IN
WIND...<50MPH
$$
HODANISH921
WWUS55 KPUB 050147
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
747 PM MDT THU JUN 4 2015
COC041-050215-
/O.CON.KPUB.SV.W.0100.000000T0000Z-150605T0215Z/
EL PASO CO-
747 PM MDT THU JUN 4 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM MDT
FOR NORTHEASTERN EL PASO COUNTY...
AT 745 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CALHAN...OR 29
MILES NORTHEAST OF COLORADO SPRINGS...MOVING EAST AT 15 MPH.
HAZARD...PING PONG BALL SIZE HAIL.
LOCATION...5 MILES WEST...SOUTHWEST OF CALHAN.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS AND VEHICLES.
LOCATIONS IMPACTED INCLUDE...
CALHAN AND RAMAH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3898 10406 3895 10425 3901 10442 3912 10444
3913 10405
TIME...MOT...LOC 0145Z 256DEG 12KT 3904 10434
HAIL...1.50IN
WIND...<50MPH
$$
HODANISH264
WWUS55 KPUB 050153
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
753 PM MDT THU JUN 4 2015
COC041-050202-
/O.CAN.KPUB.SV.W.0100.000000T0000Z-150605T0215Z/
EL PASO CO-
753 PM MDT THU JUN 4 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN EL PASO COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3898 10406 3895 10425 3901 10442 3912 10444
3913 10405
TIME...MOT...LOC 0151Z 240DEG 32KT 3908 10426
$$
HODANISHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 6:10 PM MDT, 1 hour 23 minutes earlier.
Area forecast discussion, Jun 4, 6:10 PM MDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 610 PM MDT THU JUN 4 2015 .UPDATE... ISSUED AT 555 PM MDT THU JUN 4 2015 NORTHEAST EL PASO COUNTY...A VERY STRONG SUPERCELL THUNDERSTORM IS MOVING SOUTH ACROSS NORTHEAST EL PASO COUNTY AND A TORNADO IS ON THE GROUND JUST SOUTH OF SIMLA...AND DRIFTING SOUTH-SOUTHEAST. THIS IS A CONFIRMED TORNADO. TAKE SHELTER IF YOU ARE IN EXTREME NORTHEAST EL PASO COUNTY. HAIL TO THE SIZE TENNIS BALLS IS ACCOMPANYING THIS STORM. ELSEWHERE...REDUCED POPS ACROSS THE PLAINS. ISOLATED THUNDERSTORMS MAY BE POSSIBLE THROUGH MIDNIGHT...MAINLY NORTH OF HIGHWAY 50 BUT THE THREAT LOOKS EXTREMELY SMALL. WE WILL CONTINUE TO MONITOR THE SEVERE THUNDERSTORM PRODUCING A TORNADO AS IT TRACKS SLOWLY SOUTH-SOUTHEAST ALONG THE EL PASO COUNTY AND ELBERT COUNTY BORDER. MOZLEY && .SHORT TERM...(THIS EVENING THROUGH FRIDAY) ISSUED AT 256 PM MDT THU JUN 4 2015 NEAR/SHORT TERM METEOROLOGICAL CHALLENGES INCLUDE POPS...INCLUDING THE POTENTIAL FOR SOME STRONG TO SEVERE THUNDERSTORMS AND LOCALLY HEAVY RAINFALL AND TEMPERATURES. FORECAST DISTRICT CURRENTLY GRACED BY NEAR TO SLIGHTLY ABOVE EARLY JUNE CLIMATOLOGICAL TEMPERATURES...VARIABLE CLOUDS...BASICALLY LOW GRADE GRADIENT WINDS AND SOME HEALTHY RADAR RETURNS JUST TO THE NORTH OF EL PASO COUNTY. RECENT REAL-TIME DATA...COMPUTER SIMULATIONS AND FORECAST MODEL SOUNDINGS INDICATE THAT SOMEWHAT UNSETTLED CONDITIONS SHOULD BE NOTED DURING THE SHORT-TERM...INITIALLY OVER EASTERN SECTIONS TONIGHT AND THEN OVER MANY LOCATIONS BY FRIDAY AFTERNOON. WILL KEEP A WARY EYE FOR SEVERE THUNDERSTORM POTENTIAL...PRIMARILY OVER EASTERN SECTIONS FROM LATE THIS AFTERNOON INTO TONIGHT AS IMPRESSIVE MOST UNSTABLE SPC CAPE VALUES NEAR 5000 J/KG...MOST UNSTABLE LIS NEAR -10C NOTED AND EFFECTIVE BULK SHEARS AROUND 30 KNOTS ARE NOTED. HAVE ADDED SEVERE WORDING TO SEVERAL EASTERN COUNTIES FROM LATER THIS AFTERNOON INTO TONIGHT TO ACCOUNT FOR THE SEVERE POTENTIAL. THEN AS CLOSED UPPER LOW MOVES ACROSS SOUTHERN CALIFORNIA BY 00Z SATURDAY...HAVE DEPICTED A ROUND OF SHOWERS AND THUNDERSTORMS ACROSS MANY SECTIONS OF THE FORECAST DISTRICT...ESPECIALLY DURING FRIDAY AFTERNOON AND EVENING. LOCALLY HEAVY RAIN WILL BE POSSIBLE WITH ANOTHER ROUND OF STRONG TO SEVERE THUNDERSTORMS AGAIN POSSIBLE OVER EASTERN SECTIONS. FINALLY...NEAR TO ABOVE SEASONAL EARLY JUNE MINIMUM AND MAXIMUM TEMPERATURES ARE EXPECTED TO CONTINUE OVER THE MAJORITY OF THE FORECAST DISTRICT DURING THE NEAR/SHORT-TERM IN COMBINATION WITH BASICALLY LOW-GRADE GRADIENT WINDS. .LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY) ISSUED AT 256 PM MDT THU JUN 4 2015 ...ACTIVE WX PATTERN TO CONTINUE WITH HEAVY RAINS AND SVR WX THREAT... THE PATTERN WILL REMAIN BUSY THIS PERIOD AS MOISTURE FROM TWO EAST PACIFIC TROPICAL CYCLONES ENTER INTO OUR WEATHER PATTERN. THIS WILL BRING A THREAT OF HEAVY RAINS...ESPECIALLY TO THE MTNS ALONG THE CONTDVD. SOME HEAVY RAIN WILL ALSO BE POSSIBLE OVER THE PLAINS...ESPECIALLY SUNDAY. IN ADDITION...SHEAR AND CAPE WILL WILL BE SUFFICIENT FOR STRONG TO SEVERE STORMS...ESPECIALLY DURING THE FIRST PART OF THIS EXTENDED PERIOD. FRIDAY NIGHT... SHORT WAVE EMBEDDED IN THE MODEST SW FLOW OVER THE REGION WILL BE MOVING ACROSS THE REGION. SHOWERS AND STORMS WILL BE ONGOING AT 00Z SAT BUT SHOULD BE DECREASING FROM SW TO NE AS THE EVENING PROGRESSES. WITH SUFFICIENT CAPE AND SHEAR IN PLACE...EXPECT ANOTHER ROUND OF STRONG TO SVR STORMS ON THE PLAINS. SATURDAY... MOISTURE FROM BOTH OF THE PACIFIC TC'S WILL BE OVER THE REGION ON THIS DAY. MTNS...ESPECIALLY ALONG THE CONTDVD WILL LIKELY SEE PERIODS OF HEAVY RAIN ON THIS DAY...AND FLOODING WILL BE A CONCERN...ESPECIALLY ON THE MINERAL COUNTY BURN SCARS. THE PLAINS ARE EXPECTED TO BE A BIT DRIER IN THE LLVLS THIS DAY AS THE BOUNDARY WHICH HAS BEEN ALONG THE CO/NM BORDER THE LAST COUPLE OF DAYS WILL BE LIFTING N AND WILL LIKELY BE NORTH OF THE CWA. WITH DRIER AIR IN PLACE AND LIMITED SHEAR...TSRA INTENSITY AND AMOUNTS WILL BE ISOLATED TO SCTD AT BEST. SUNDAY... DEEP MOISTEN WILL BE LINGERING OVER THE REGION...ESPECIALLY THE S MTNS AND PLAINS. IN ADDITION...A COOL FRONT WILL HAVE CROSSED THE PLAINS AND MOST OF THE LOWER ELEVATIONS WILL BE IN AN UPSLOPE COMPONENT...SO LLVL MOISTURE WILL BE HIGHER THAN ON SATURDAY. IN ADDITION...A RELATIVELY STRONG JET WILL BE OVER THE REGION...> 80 KNTS...AND THIS WILL CONTRIBUTE TO LONG HODOGRAPHS OVER THE PLAINS. IN ADDITION...CAPE VALUES WILL LIKELY BE IN THE 1000-2000 RANGE. GIVEN THESE TWO PARAMETERS IN PLACE...SVR THREAT WILL BE POSSIBLE ONCE AGAIN ON THE PLAINS. IN ADDITION...WITH PLENTY OF MOISTURE AVAILABLE THROUGHOUT THE COLUMN...LOCALLY HEAVY RAINS WILL BE POSSIBLE ACROSS THE S MTNS AND PLAINS...WITH THE GUIDANCE FAVORING THE PIKE PEAK REGION. WALDO BURN SCAR WILL BE A CONCERN ON THIS DAY. MONDAY-WEDNESDAY... SUBTROPICAL JET WILL CONTINUE OVER REGION THROUGH THE PERIOD. THIS SHOULD SHUNT THE DEEPER MOISTURE ASSOCIATED WITH TC BLANCA TO OUR SOUTH DURING THIS PERIOD. HOWEVER...REMNANT LLVL MOISTURE WILL BE IN PLACE...ESPECIALLY MONDAY...AND SHEAR WILL BE CONTINUE TO FAVOR ORGANIZED SVR CONVECTION. AND STORMS SHOULD BE MORE ISOLATED AS LLVL MOISTURE WILL NOT BE AS WIDESPREAD. \/HODANISH && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING) ISSUED AT 256 PM MDT THU JUN 4 2015 VFR CONDITIONS ARE EXPECTED TO CONTINUE OVER KALS INTO FRIDAY MORNING WITH ISOLATED THUNDERSTORMS THEN EXPECTED BY FRIDAY AFTERNOON. AT BOTH THE KCOS AND KPUB TERMINALS...ISOLATED TO SCATTERED THUNDERSTORMS SHOULD BE NOTED AT TIMES INTO FRIDAY AFTERNOON WITH AREAS OF LOW CLOUDS POSSIBLE FROM LATER TONIGHT INTO FRIDAY MORNING...CAPABLE OF PRODUCING MVFR CONDITIONS AT TIMES. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...MOZLEY SHORT TERM...77 LONG TERM...HODANISH AVIATION...77
Hazardous weather outlook, Jun 4, 11:14 AM MDT, 8 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1114 AM MDT THU JUN 4 2015 COZ058>089-093>099-051715- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1114 AM MDT THU JUN 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND CONTINUE INTO THE EVENING OVER EL PASO AND TELLER COUNTIES...AND OVER EASTERN LAS ANIMAS...BACA...SOUTHERN BENT AND SOUTHERN PROWERS COUNTIES. THE PRIMARY THUNDERSTORM THREATS WILL BE LIGHTNING...WIND GUSTS TO 40 MPH AND POSSIBLY SMALL HAIL. HOWEVER...THERE WILL BE THE POTENTIAL FOR ONE OR TWO STORMS TO BECOME SEVERE...WITH HALF DOLLAR SIZE HAIL AND WIND GUSTS AROUND 60 MPH AT TIMES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY AVAILABLE MOISTURE WILL INCREASE ACROSS THE AREA ON FRIDAY AND PERSIST THROUGH SUNDAY...AS REMNANT MOISTURE FROM TROPICAL SYSTEMS NEAR THE SOUTHERN BAJA INTO THE REGION. THIS WILL LEAD TO GOOD CHANCES OF SHOWERS AND THUNDERSTORMS ACROSS THE AREA THROUGH THE WEEKEND...WITH THE BEST COVERAGE OF STORMS EXPECTED OVER AND NEAR THE HIGHER TERRAIN. ALSO ON FRIDAY...A FEW STRONG TO SEVERE STORMS WILL ALSO BE POSSIBLE ACROSS PORTIONS OF THE SOUTHEASTERN COLORADO PLAINS...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY SEVERE WEATHER THREATS. THE PRIMARY METEOROLOGICAL THREATS ACROSS THE AREA THROUGH THE WEEKEND WILL BE LIGHTNING...GUSTY WINDS AND LOCALLY HEAVY RAINFALL...LEADING TO THE POTENTIAL FOR FLASH FLOODING OVER AND NEAR AREA BURN SCARS. DRIER AIR THEN STARTS TO WORK INTO WESTERN COLORADO ON MONDAY...WITH MORE ISOLATED AFTERNOON SHOWERS AND STORMS EXPECTED ACROSS WESTERN PORTIONS OF THE AREA INTO THE MIDDLE OF THE WEEK. HOWEVER...A COLD FRONT IS PROJECTED TO MOVE ACROSS THE EASTERN COLORADO PLAINS SUNDAY NIGHT...WITH MOIST LOW LEVEL UPSLOPE FLOW KEEPING CHANCES OF STRONG STORMS IN THE FORECAST ACROSS THE EASTERN MOUNTAINS AND PLAINS INTO THE MIDDLE OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS AFTERNOON AND TONIGHT OVER TELLER AND EL PASO COUNTIES...AND OVER THE SOUTHEAST CORNER OF THE STATE...INCLUDING EASTERN LAS ANIMAS...BACA...SOUTHERN PORTIONS OF BENT AND PROWERS COUNTIES.
In the hours before
Special weather statement, Jun 4, 5:05 PM MDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 505 PM MDT THU JUN 4 2015 COZ084-042345- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT CO- 505 PM MDT THU JUN 4 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN EL PASO COUNTY UNTIL 545 PM MDT... AT 501 PM MDT...DOPPLER RADAR WAS TRACKING A SEVERE THUNDERSTORMS WHICH WAS LOCATED 5 MILES NORTH OF SIMLA...OR 23 MILES WEST OF LIMON...MOVING SLOWLY SOUTH AT 5 MPH. IF THIS STORM CONTINUES ON ITS PRESENT COURSE...A SEVERE THUNDERSTORM WARNING WILL BE NEEDED FOR NORTHEASTERN EL PASO CUNTY AFTER 525 PM. THE NATIONAL WEATHER SERVICE IN PUEBLO WILL CONTINUE TO MONITOR THIS ROTATING STORM VERY CAREFULLY. PLEASE BE ALERT FOR SEVERE WEATHER IN NORTHEAST EL PASO COUNTY AFTER 525 PM. LOCATIONS IMPACTED INCLUDE... NORTHEASTERN EL PASO COUNTY. LAT...LON 3901 10406 3899 10427 3913 10423 3913 10405 TIME...MOT...LOC 2301Z 354DEG 6KT 3918 10412 HODANISH
Local storm report, Jun 4, 5:51 PM MDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
551 PM MDT THU JUN 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0541 PM TORNADO 2 E RAMAH 39.12N 104.13W
06/04/2015 EL PASO CO BROADCAST MEDIA
LIFTED AT APPROXIMATELY 545 PM.
&&
KLTLocal storm report, Jun 4, 6:10 PM MDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
610 PM MDT THU JUN 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0604 PM TORNADO 5 SE RAMAH 39.07N 104.10W
06/04/2015 EL PASO CO BROADCAST MEDIA
STILL ON GROUND
&&
KLTThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 6:09 PM MDT | Tornado Warning | PUB | El Paso | 21 min |
| Jun 4, 11:23 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Teller | 52 min |
| Jun 5, 12:10 AM MDT | Severe Thunderstorm Warning | PUB | El Paso | 35 min |
| Jun 5, 12:43 PM MDT | Special Weather Statement | PUB | Huerfano | 47 min |
| Jun 5, 2:01 PM MDT | Special Weather Statement | PUB | Las Animas | 59 min |
| Jun 5, 2:20 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 55 min |
| Jun 5, 2:28 PM MDT | Special Weather Statement | PUB | Otero | 47 min |
| Jun 5, 2:33 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas, Otero, Pueblo | 30 min |
| Jun 5, 3:17 PM MDT | Special Weather Statement | PUB | Bent, Otero | 43 min |
| Jun 5, 3:51 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Las Animas, Otero | 24 min |
| Jun 5, 4:01 PM MDT | Special Weather Statement | PUB | 59 min | |
| Jun 5, 4:14 PM MDT | Special Weather Statement | PUB | Bent, Prowers | 61 min |
| Jun 5, 4:36 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Las Animas | 33 min |
| Jun 5, 5:11 PM MDT | Special Weather Statement | PUB | Baca | 64 min |
| Jun 5, 5:12 PM MDT | Special Weather Statement | PUB | Kiowa | 63 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.